# SDR AALA202206137407

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A300*
- Aircraft serial: 5588
- Aircraft time: 28,450 hours, 11,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM WITH CONTINUOUS REPETITIVE CHIME ALERTED FOR ABOUT 5 SECONDS THEN WENT OUT .FLIGHT ATTENDANT STATION SHOWED MID LAVATORY WHICH WAS OCCUPIED AT THE TIME. NO EVIDENCE OF SMOKE OR HEAT, WASTE BASKET CHECKED OK. MAINTENANCE ACCOMPLISHED CIDS CIRCUIT BREAKER RESET PER TSM 24-00-00. PERFORMED A SATISFACTORY BITE TEST OF THE #1 AND #2 CIDS PER AMM 23-73-00.
